# SDR ASAA2019012327937

- Difficulty date: January 23, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 14,379 hours, 4,717 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141A48001
- Part serial: 15097H8541
- Condition: Faulty
- Location: Cockpit
- Part time: 14,379 hours, 4,717 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FORWARD LEFT WINDOW HEAT OVERHEAT. GROUNDED - YES. PERFORMED WHCU BITE CHECK PER FIM 30-41 TASK 801. LEFT HAND WINDOW SENSOR FAULT NOTED. SWITCHED WINDOW HEAT SENSOR TO ALTERNATE POSITION. NO FIX. RETURNED SWITCH TO ORIGINAL POSITION. SWAPPED WHCU PER AMM 30-41-11. NO FIX. WHCU RETURNED TO ORIGINAL POSITIONS. FUNCT CK'D ALL WINDOW TEMP CONTROL PER AMM 30-41-11-400-801. OPS NORMAL PER AMM 30-41-11-710-801. REPLACED NR 1 WINDOW PER AMM 56-11-11-400-821 OPS CHECK GOOD.
